# SDR SWAA2022102016126

- Difficulty date: September 21, 2022
- Submitted: October 20, 2022
- Operation: Air carrier
- Aircraft: N224WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32493
- Aircraft time: 56,537 hours, 33,806 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Web
- Part number: 144A77321
- Condition: Delaminated
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H PRESSURE WEB STA 663 TO 684.668 RBL 65 TO RBL 70 WL 202 HAS AREA OF DELAM ON FWD END / [01] VERIFIED NEW WEB P/N 144A7732U1 ATAG WN23125 IAW E/A 22-153-03009-WIP1 STEP 2.;[02] VERIFIED MATERIAL;[03] LOCATED AND DRILLED NEW WEB IAW SRM 51-40-05-0G-0 AND BOEING DWG# 144A7732 ID:0001 REV:-;[04] VERIFIED STEP 3;[05] INSTALLED NEW WEB ON EA 22-153-03009-WIP1 I.A.W BOING DWG 144A7732 REV:-;[06] JOB COMPLETE. AUDIT C/W
